Journal of Applied Mathematics and Stochastic Analysis
Volume 2005 (2005), Issue 1, Pages 29-35
On the asymptotic behavior of solutions of certain third-order nonlinear differential equations
Department of Mathematics, Faculty of Arts and Sciences, Yüzüncü Yıl University, Van 65080, Turkey
Received 25 April 2004; Revised 15 July 2004
Copyright © 2005 Cemil Tunç. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We establish sufficient conditions under which all solutions of the third-order nonlinear differential equation are bounded and converge to zero as .